MathSciNet Relay Station
MathSciNet bibliographic data
MR2361859 (2008m:47066) 47H05 (26B25 52A41)
Martínez-Legaz, J.-E.; Svaiter, B. F. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008), no. 3, 873–878.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement